How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Heidi LPC Your Own Question
Heidi LPC
Heidi LPC, Psychotherapist
Category: Mental Health
Satisfied Customers: 278
Experience:  Licensed Professional Counselor
65628425
Type Your Mental Health Question Here...
Heidi LPC is online now
A new question is answered every 9 seconds

Hey I am prone to panic anxiety attacks I am having then now

This answer was rated:

Hey I am prone to panic anxiety attacks I am having then now all the time. what could this be?

Hi there! I am hoping to be of some assistance to you---- are you possibly going into menopause? Hormones can cause all kinds of havoc at this time of life; heart palpitations, anxiety, emotional issues... I am wondering if you have had your levels of hormone analyzed to see if this is a possibility? Otherwise, learning some new ways to try to control the anxiety through breathing & relaxation exercises may be helpful, as is getting enough physical exercise to raise your levels of endorphins and serotonin in your body. Here is a link to some simple relaxation techniques: http://helpguide.org/mental/stress_relief_meditation_yoga_relaxation.htm... and you may consider checking out youtube.com for some guided relaxation exercises, as well...

 

The saying goes that "all we have to fear is fear itself", and our thoughts have a big impact on how our bodies react. Keep your thoughts as positive as possible, reassure yourself that the feeling of anxiety is temporary and will pass... and you can work through this and find peace and calm. I will end here, and if you have further questions or information to share, this conversation will remain in the "my questions" tab at the top of your screen so you can re-access it at anytime. Thank you for your question, and for using the site! Take good care and be well!!

 

Customer: replied 4 years ago.
I had everything taken out aprox in my 30 . i am on two different hormones, premier, estrogen gel. not sure how to spell. I have tried medatation dosen't work anymore, talk therphy, emdr, and everything else. the anxiety is bad. I have a workbook ptsd. But can't even do that I am shaking a lot. what else can I do.
I just wrote a great reply, and then an error caused the whole thing to crash!!! Basically, I said that I highly recommend a chat with your Dr. regarding the hormone replacement, and getting off it. The research has shown that synthetic hormone replacement can cause extreme agitation and anxiety, especially the estrogen. It may be useful to wean yourself off of this right away to see what the difference is. I also recommend that you work on doing some deep breathing and simple stretching tonight to get some endorphins flowing in your body to counteract the stress hormones... and call the Dr. tomorrow about the estrogen and either switching to bio-identical forms or stopping altogether... and even about trying some simple xanax or something different to ease your symptoms once you work your way off the hormones, if he/she finds that it may help.... I truly wish you the best, XXXXX XXXXX you can make your self-talk somewhat positive (telling yourself that you WILL find a solution soon) and take good care of yourself until you get some resolution.
Heidi LPC and 3 other Mental Health Specialists are ready to help you

Related Mental Health Questions